Open Access
2012 Fractal Derivative Model for Air Permeability in Hierarchic Porous Media
Jie Fan, Jihuan He
Abstr. Appl. Anal. 2012(SI10): 1-7 (2012). DOI: 10.1155/2012/354701


Air permeability in hierarchic porous media does not obey Fick's equation or its modification because fractal objects have well-defined geometric properties, which are discrete and discontinuous. We propose a theoretical model dealing with, for the first time, a seemingly complex air permeability process using fractal derivative method. The fractal derivative model has been successfully applied to explain the novel air permeability phenomenon of cocoon. The theoretical analysis was in agreement with experimental results.


Download Citation

Jie Fan. Jihuan He. "Fractal Derivative Model for Air Permeability in Hierarchic Porous Media." Abstr. Appl. Anal. 2012 (SI10) 1 - 7, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1255.76131
MathSciNet: MR2999912
Digital Object Identifier: 10.1155/2012/354701

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI10 • 2012
Back to Top